MathSciNet Relay Station
MathSciNet bibliographic data
MR2680034 47H20 (47H10 47J25)
Kim, Kyung Soo Convergence of a hybrid algorithm for a reversible semigroup of nonlinear operators in Banach spaces. Nonlinear Anal. 73 (2010), no. 10, 3413–3419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement